# SDR ERAA094434

- Difficulty date: April 17, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N421EH
- Make and model: Bell 412
- Aircraft serial: 33067
- Aircraft time: 14,587 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105FM
- Condition: Peeling
- Location: Tail Rotor
- Part time: 3,732 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R BLADE SENT FOR REPAIR 5/29/2003.  BLADE HAS ONLY 110.2 HRS SINCE REPAIR AND IS PEELING.    RETURNING ON REPAIR ORDER RW-898678 REQUESTING WARRANTY REPAIR.
